New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bohemian
Regular Member


Date Joined Jan 2010
Total Posts : 58
   Posted 6/10/2010 5:25 AM (GMT -7)   
.

Post Edited (Bohemian) : 6/19/2010 10:51:35 AM (GMT-6)


tortoise11
Veteran Member


Date Joined Jan 2010
Total Posts : 2896
   Posted 6/10/2010 5:43 AM (GMT -7)   
I think it mostly has to do with withdrawal symptoms which can be wicked.  I can't imagine going of lamictal cold-turkey!  Going down 25 mg at a time is bad enough!!

Bipolar 2
Borderline Personality Disorder
Post Traumatic Stress Disorder
Panic Disorder

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, January 21, 2017 7:06 PM (GMT -7)
There are a total of 2,758,153 posts in 303,524 threads.
View Active Threads


Who's Online
This forum has 152550 registered members. Please welcome our newest member, Wewillheal.
357 Guest(s), 15 Registered Member(s) are currently online.  Details
goshawk, Wdan, blueberrymuffin, ppm guy, brt4545, cashlessclay, JoJoLA, 1000Daisies, ChickNorris, Bhutan boy, jrpsf, Native Texan, Tim Tam, dchad57, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer